A common fixed point theorem in two $mathcal{M}$-fuzzy metric spaces
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 513-526
Printed December 1, 2007
Shaban Sedghi, Nabi Shobe
Islamic Azad University, Islamic Azad University
Abstract : In this paper, we give some new definitions of $\mathcal{M}$-fuzzy metric spaces and we prove a common fixed point theorem for six mappings under the condition of compatible mappings of first or second type in two complete $\mathcal{M}$-fuzzy metric spaces.
Keywords : {$\mathcal{M}$-fuzzy contractive mapping, complete $\mathcal{M}$-fuzzy metric space, common fixed point theorem.
MSC numbers : 54E40, 54E35, 54H25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd